菱形网格的行人疏散元胞自动机模型
物理学报
引用检索 快速检索
物理学报  2013, Vol. 62 Issue (1): 010506     doi:10.7498/aps.62.010506
总论 当期目录| 过刊浏览| 高级检索     
菱形网格的行人疏散元胞自动机模型
永贵1 2, 黄海军1, 许岩1 2
1. 北京航空航天大学经济管理学院, 北京 100191;
2. 内蒙古财经大学统计与数学学院, 呼和浩特 010051
A cellular automata model of pedestrian evacuation in rooms with squared rhombus cells
Yong Gui1 2, Huang Hai-Jun1, Xu Yan1 2
1. School of Economics and Management, Beihang University, Beijing 100191, China;
2. School of Statistics and Mathematics, Inner Mongolia University of Finance and Economics, Huhhot 010051, China

版权所有 ©  物理学报
地址:北京市603信箱,《物理学报》编辑部 邮编:100190
电话:010-82649294,82649829,82649863   E-mail:apsoffice@iphy.ac.cn
网络系统维护电话:010-62662699-1; 技术支持邮箱 linjl@magtech.com.cn